Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On polynomials and almost-primes


Author: G. J. Rieger
Journal: Bull. Amer. Math. Soc. 75 (1969), 100-103
MathSciNet review: 0233783
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. C. Ankeny and H. Onishi, The general sieve, Acta Arith 10 (1964/1965), 31–62. MR 0167467
  • 2. E. Bombieri, On the large sieve, Mathematika 12 (1965), 201–225. MR 0197425
  • 3. A. A. Buchstab, A combinatorital strengthening of the Eratosthenes sieve method, Russian Math. Surveys 22 (1967), 205-233.
  • 4. W. B. Jurkat and H.-E. Richert, An improvement of Selberg’s sieve method. I, Acta Arith. 11 (1965), 217–240. MR 0202680
  • 5. B. V. Levin, A one-dimensional sieve, Acta Arith. 10 (1964/1965), 387–397 (Russian). MR 0180540
  • 6. R. J. Miech, Primes, polynomials and almost primes, Acta Arith. 11 (1965), 35–56. MR 0179139
  • 7. W. Schaal, Obere und untere Abschätzungen in algebraischen Zahlkörpern mit Hilfe des linearen Selbergschen Siebes, Acta Arith 13 (1967/1968), 267–313 (German). MR 0222047


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12159-2